MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC
Lot Number 5179689
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient stated issues with bent cannula.She was admitted to the hospital and was diagnosed with diabetic ketoacidosis.Reportedly, the blood glucose was 529 mg/dl, as the pump did not detect kink on the cannula.The patient was hospitalized for 3 days.She also reported kinked cannula on 3 other infusion sets that she had replaced.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key8264557
Report Number3003442380-2019-00270
Device Sequence Number19221114
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/01/2020
Device Lot Number5179689
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date01/21/2019
Patient Sequence Number1